Journal: Order

Volume 34, Issue 2

185 -- 234Gwenaël Joret, Piotr Micek, William T. Trotter, Ruidong Wang, Veit Wiechert. On the Dimension of Posets with Cover Graphs of Treewidth 2
235 -- 251Milos S. Kurilic. The Minimal Size of Infinite Maximal Antichains in Direct Products of Partial Orders
253 -- 263Jonathan D. H. Smith. Burnside Orders, Burnside Algebras and Partition Lattices
265 -- 285J. D. H. Smith. Poset Loops
287 -- 298Maria Axenovich, Stefan Walzer. Boolean Lattices: Ramsey Properties and Embeddings
299 -- 306Gyula Károlyi, Péter Komjáth. Well Ordering Groups with no Monotone Arithmetic Progressions
307 -- 322Bernd S. W. Schröder. The Fixed Point Property for Ordered Sets of Interval Dimension 2
323 -- 326Gerd Herzog, Peer Chr. Kunstmann. Two Applications of a Generalization of an Asymptotic Fixed Point Theorem
327 -- 348Henri Mühle. A Heyting Algebra on Dyck Paths of Type A and B
349 -- 362Frank Roumen, Sutanu Roy. Duality for Convex Monoids
363 -- 368Jingjing Ma. Division Closed Lattice-Ordered Rings